Generalization for Estrada Index


GÜNGÖR A. D. , ÇEVİK A. S. , Karpuz E. G. , ATEŞ F., CANGÜL İ. N.

International Conference on Numerical Analysis and Applied Mathematics, Rhodes, Greece, 19 - 25 September 2010, vol.1281, pp.1106-1108 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1281
  • Doi Number: 10.1063/1.3497839
  • City: Rhodes
  • Country: Greece
  • Page Numbers: pp.1106-1108

Abstract

In this paper the Estrada index of Hermite matrix is firstly defined and investigated. In fact this is a natural generalization of Estrada, distance Estrada and Laplacian Estrada indices. Thus all properties about them can be handled by this new index.